# SDR AALA202106019020

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 35,392 hours, 14,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Lack Of Lube
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR DIFFICULT TO DISARM. CLEANED AND LUBED GIRT BAR CLIP IAW AMM 25-66-02-400-801, OPS CHECK GOOD.
